Subscribe

Subscribe to our Newsletter and get informed about new publication regulary and special discounts for subscribers!

BMSA > Volume 18 > On Enumeration of some Non-Isomorphic Dendroids
< Back to Volume

On Enumeration of some Non-Isomorphic Dendroids

Full Text PDF

Abstract:

A dendroid is a connected semigraph without a strong cycle. In this paper, we obtain the various results on the enumeration of the non-isomorphic dendroids containing two edges and the dendroids with three edges.

Info:

Periodical:
Bulletin of Mathematical Sciences and Applications (Volume 18)
Pages:
40-49
DOI:
10.18052/www.scipress.com/BMSA.18.40
Citation:
P. R. Hampiholi and J. P. Kitturkar, "On Enumeration of some Non-Isomorphic Dendroids", Bulletin of Mathematical Sciences and Applications, Vol. 18, pp. 40-49, 2017
Online since:
May 2017
Export:
Distribution: